# SDR SIMA952811

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 3011210
- Condition: Failed
- Location: Cabin
- Part time: 9,047 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RFD - DURING PS-2 CHECK, MAINTENANCE DISCOVERED THE PASSENGER ENTRANCE STAIR EXTERIOR EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY, IAW ATR 42 JIC 33-51-24.  OPS CHECK IAW ATR 42 JIC 33-50-00.  OPS CHECK WAS GOOD.  AIRCRAFT WAS OK FOR RETURN TO SERVICE.  (M)
